# SDR A6WA20134M1176

- Difficulty date: July 30, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 27,977 hours, 26,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP PANEL 584AB HAS 1 EA ELONGATED FASTENER HOLE TOP RB CORNER.  REMOVED ELONGATED HOLE AND INSTALLED FREEZE PLUG, PN 05-2013-056 IAW SRM 57-52-00-02.
